Skip to main content
Kent Academic Repository

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Ablowitz, M.J., Clarkson, Peter (1999) Solitons and symmetries. Journal of Engineering Mathematics, 36 (1-2). pp. 1-9. ISSN 0022-0833. (doi:10.1023/A:1004581620608) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:17004)
This list was generated on Mon May 20 01:15:17 2024 BST.